# SDR USAA2010120692867

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 3,205 hours, 1,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 704 - CLT - EE - DURING WEEKLY CHECK FOUND BOTH EMERGENCY MEGAPHONES NEED BATTERIES REPLACED.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN BOTH MEGAPHONES.
